# SDR AALA202212194014

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 85,632 hours, 11,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd  Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT 1L JUMPSEAT FLASH LIGHT TESTS RED. REPLACED FLASHLIGHT BATTERY AT FLIGHT ATTENDANT 1L SEAT PER AMM 25-64-01.
